Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 82, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 3, 2013, 7:03 PM CDT for Columbia County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2013, 7:03 PM CDT (00:03 UTC)
- Expired
- Oct 3, 2013, 7:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 87 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1514 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
819
WUUS53 KMKX 040003
SVRMKX
WIC021-040030-
/O.NEW.KMKX.SV.W.0082.131004T0003Z-131004T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT THU OCT 3 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 730 PM CDT
* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PARDEEVILLE...AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMBRIA AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4363 8912 4363 8910 4350 8911 4352 8932
4362 8930 4364 8923 4365 8913
TIME...MOT...LOC 0003Z 266DEG 15KT 4358 8926
HAIL...1.50IN
WIND...60MPH
$$
WOOD2 follow-up statements
227
WWUS53 KMKX 040011
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT THU OCT 3 2013
WIC021-040030-
/O.CON.KMKX.SV.W.0082.000000T0000Z-131004T0030Z/
COLUMBIA WI-
711 PM CDT THU OCT 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
COLUMBIA COUNTY UNTIL 730 PM CDT...
AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARDEEVILLE...
AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMBRIA AROUND 725 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4363 8912 4363 8910 4350 8911 4352 8928
4362 8927 4364 8923 4364 8920 4364 8913
TIME...MOT...LOC 0011Z 266DEG 15KT 4358 8921
HAIL...1.50IN
WIND...60MPH
$$
MBK700
WWUS53 KMKX 040029
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 PM CDT THU OCT 3 2013
WIC021-040038-
/O.EXP.KMKX.SV.W.0082.000000T0000Z-131004T0030Z/
COLUMBIA WI-
729 PM CDT THU OCT 3 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLUMBIA COUNTY
WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH LINGERING WEAKER THUNDERSTORMS OVER COLUMBIA COUNTY.
IN ADDITION...HEAVY RAINFALL IS LIKELY WITH THE LINGERING
THUNDERSTORMS...WITH RAINFALL OF 1 TO 3 INCHES LIKELY THIS EVENING.
LAT...LON 4363 8912 4363 8910 4350 8911 4352 8928
4362 8927 4364 8923 4364 8920 4364 8913
TIME...MOT...LOC 0028Z 280DEG 19KT 4351 8908
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 3:56 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Oct 3, 3:56 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 PM CDT THU OCT 3 2013 .TONIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM CURRENTLY WATCHING AN AREA OF THUNDERSTORMS ASSOCIATED WITH AN APPROACHING SHORTWAVE JUST PUSHING INTO THE WESTERN FORECAST AREA. SHOULD SEE AN INCREASE IN ACTIVITY ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING AS THE WAVE CONTINUES EASTWARD. THE SURFACE WARM FRONT CURRENTLY STRETCHING WEST TO EAST THROUGH THE CENTRAL FORECAST AREA IS NOT EXPECTED TO MOVE MUCH OVERNIGHT INTO FRIDAY...LIKELY JUST A BIT FARTHER NORTH BY THIS TIME TOMORROW. THUS EXPECTING ADDITIONAL ROUNDS OF SHOWERS AND STORMS OVERNIGHT INTO TOMORROW AS ANOTHER WEAK WAVE OR TWO SLIDE THROUGH. SEEMS LIKE A PRETTY EQUAL CHANCE FOR STORMS ACROSS THE FORECAST AREA TONIGHT...WITH THE FOCUS LIKELY ACROSS THE NORTHERN HALF TOMORROW AS THE FRONT LIFTS NORTH A BIT MORE. THE WAVE MOVING THROUGH TOMORROW AFTERNOON MAY PRODUCE A FEW STRONG TO SEVERE STORMS AND SPC IS MAINTAINING A SLIGHT RISK FOR SEVERE STORMS ACROSS THE WESTERN TWO-THIRDS OF THE FORECAST AREA. THINKING AREAS OF FOG WILL DEVELOP TONIGHT...CONTINUING INTO FRIDAY MORNING. WINDS WILL GET PRETTY LIGHT THIS EVENING...AND WITH THE WARM FRONT STALLED ACROSS THE FORECAST AREA AND THE GROUND WET FROM RECENT RAINFALL...THINKING THE LOW VISIBILITIES IN THE MOS GUIDANCE SEEM REASONABLE. WOULD NOT BE SURPRISED IF THE FOG ENDS UP BEING DENSE IN SPOTS. LOWS TONIGHT WILL STAY ON THE MILD SIDE WITH DEW POINTS STUCK IN THE LOW TO MID 60S. HIGHS TOMORROW ARE A BIT TRICKY...AS IT WILL DEFINITELY DEPEND ON HOW FAR NORTH THE FRONT GETS AND HOW MUCH SUN POKES OUT IN THE AFTERNOON. GIVEN THAT THERE ARE POCKETS OF SUNSHINE THIS AFTERNOON...KEPT HIGHS ON THE MILD SIDE...CRACKING 80 IN THE SOUTH. .SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY. FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM. STILL SOME TIMING DIFFERENCES WITH PROGRESS OF CLOSED UPPER LOW AND SURFACE LOW THROUGH THE REGION. 12Z RUNS ARE COMING INTO BETTER AGREEMENT...THOUGH THE 12Z NAM IS STILL FASTER...THE ECMWF SLOWEST WITH THE GFS AND CANADIAN GEM IN BETWEEN. WILL USE CONSENSUS BLEND POP THAT PUSHES PCPN ALONG THE WARM FRONT FRIDAY NIGHT AS THE 850 MB JET INCREASES WITH THE HIGHEST POPS ALONG AND AHEAD OF THE FRONT OVER THE NRN HALF OF CWA. THE CHANCE FOR SEVERE WILL BE HIGHEST TO THE WEST OF THE CWA WITH THE STRONG LOW-LEVEL JET AND WITHIN THE AXIS OF BETTER INSTABILITY...BUT WESTERN CWA COULD SEE SEVERE WITH HAIL AND WINDS BEFORE REGION BECOMES SOMEWHAT CAPPED AS WARM FRONT LIFTS THROUGH. HIGH POPS THEN MOVE FROM WEST TO EAST ACROSS ALL OF THE CWA SATURDAY AHEAD OF OCCLUSION/COLD FRONT. SEVERE PROBABILITY OUTPUT...CWASP ETC...BASED ON THE PREFERRED SLOWER MODELS HAVE THE HIGHER PROBABILITIES OVER THE CWA ON SATURDAY LATE MORNING/EARLY AFTERNOON. WILL HAVE HIGH POPS AGAIN FOR THIS PERIOD. IN ADDITION TO SEVERE...HAVE TO LOOK AT HEAVY RAIN POTENTIAL WITH PW/S RISING TO BETWEEN 1.5 INCH AND 1.75 INCH OR BETWEEN 200 AND 225 PERCENT OF NORMAL. NOT MUCH CHANGE FROM FRIDAY NIGHT LOWS IN THE 60S WITH CWA IN WARM SECTOR AND HIGHS IN THE LOW TO MID 70S WITH THE CLOUDS AND PCPN AHEAD OF THE OCCLUSION. SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM. LEAVING GRADUALLY DIMINISHING POPS FROM WEST TO EAST TO ACCOUNT FOR POSSIBLE SLOW SOLUTION...THEN LOW CHANCE POPS FOR LIGHT SHOWERS SUNDAY WITH CYCLONIC CIRCULATION AND VORTICITY MAXIMA ROTATING THROUGH STATE. COLD POOL OVER REGION AND CLOUDS WILL KEEP LOWS IN THE MID 40 AND HIGHS ONLY IN THE MID TO UPPER 50S. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. FORECAST CONFIDENCE LOW TO MEDIUM. COOLER AIR REMAINS IN PLACE FOR THE FIRST PORTION OF THE EXTENDED...WITH A WEAK TROUGH BRINGING A SLIGHT REINFORCING SHOT OF COOLER AIR MONDAY NIGHT. THEN A SLOW WARMING TREND...WITH READINGS AT OR SLIGHTLY ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION/00Z TAFS/... THERE IS STILL QUITE THE MIX OF CONDITIONS ACROSS SOUTHERN WISCONSIN THIS AFTERNOON...RANGING FROM PATCHES OF CLEARING TO IFR CIGS. CURRENTLY WATCHING AN AREA OF THUNDERSTORMS ASSOCIATED WITH AN APPROACHING SHORTWAVE JUST PUSHING INTO THE WESTERN FORECAST AREA. SHOULD SEE AN INCREASE IN ACTIVITY ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING AS THE WAVE CONTINUES EASTWARD. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THIS EVENING THROUGH TOMORROW AS A WARM FRONT REMAINS NEARLY STALLED OR SLOWLY LIFTS NORTH THROUGH THE FORECAST AREA. SOME OF THE STORMS MAY BE STRONG TO SEVERE TOMORROW AFTERNOON AND INTO THE EVENING AS ANOTHER SHORTWAVE MOVES INTO THE AREA. WIDESPREAD LOW CIGS AND VSBYS ARE EXPECTED TO DEVELOP AGAIN TONIGHT WITH THE FRONT STUCK IN THE AREA...LIGHT WINDS...AND MOIST LOW LEVEL CONDITIONS. WILL PROBABLY SEE IMPROVING CONDITIONS BY MID OR LATE MORNING TOMORROW...SIMILAR TO TODAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...DDV FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Oct 3, 5:17 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 517 PM CDT THU OCT 3 2013 WIZ046-047-051-052-056>060-062>072-042230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 517 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...AS A WARM FRONT LIFTS NORTH INTO THE AREA. A FEW OF THE THUNDERSTORMS COULD PRODUCE LARGE HAIL AND GUSTY WINDS LATE THIS AFTERNOON AND EVENING. AREAS OF FOG COULD BECOME DENSE IN SPOTS OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. A FEW OF THE STORMS COULD BE SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING...AND AGAIN LATE SATURDAY MORNING AND AFTERNOON. HEAVY RAINFALL IS POSSIBLE AS WELL...ESPECIALLY TOWARD CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY INTO SATURDAY. LMZ643>646-042230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 517 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...AS A WARM FRONT LIFTS NORTH INTO THE AREA. SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. AREAS OF DENSE FOG ARE EXPECTED TONIGHT FROM PORT WASHINGTON NORTH TO SHEBOYGAN. A DENSE FOG ADVISORY HAS BEEN POSTED FOR VISIBILITIES FREQUENTLY REDUCED TO LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. A FEW OF THE STORMS COULD BE SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING...AND AGAIN LATE SATURDAY MORNING AND AFTERNOON. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Oct 3, 3:00 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT THU OCT 3 2013 WIZ056-062-032100- IOWA-SAUK- 300 PM CDT THU OCT 3 2013 ...STRONG THUNDERSTORM MOVING INTO FAR NORTHWESTERN IOWA AND WEST CENTRAL SAUK COUNTIES... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL RICHLAND COUNTY...MOVING EAST NORTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LONE ROCK AIRPORT BY 330 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Special weather statement, Oct 3, 5:06 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 506 PM CDT THU OCT 3 2013 WIZ046-056-057-032300- COLUMBIA-MARQUETTE-SAUK- 506 PM CDT THU OCT 3 2013 ...STRONG THUNDERSTORM MOVING INTO NORTHEASTERN SAUK...NORTHWESTERN COLUMBIA AND SOUTH CENTRAL MARQUETTE COUNTIES... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BARABOO...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WEST BARABOO AND BARABOO BY 510 PM CDT... PORTAGE BY 545 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Local storm report, Oct 3, 5:38 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN BARABOO 43.47N 89.74W
10/03/2013 E1.50 INCH SAUK WI 911 CALL CENTER
RADAR ESTIMATED 1.00 TO 1.50 INCH HOURLY RAINFALL RATES
IN BARABOO...RESULTING IN MINOR STREET FLOODING.
&&
WOODLocal storm report, Oct 3, 5:48 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN BARABOO 43.47N 89.74W
10/03/2013 E1.50 INCH SAUK WI 911 CALL CENTER
RADAR ESTIMATED 1.00 TO 1.50 INCH HOURLY RAINFALL RATES
IN BARABOO...RESULTING IN MINOR STREET FLOODING. SOME
CARS TRYING TO PASS THROUGH THE HIGH WATER STALLED
OUT...MAINLY TO THE EAST SIDE OF TOWN.
&&
MEBLocal storm report, Oct 3, 5:50 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 1 E BARABOO 43.47N 89.72W
10/03/2013 SAUK WI EMERGENCY MNGR
A COUPLE OF TREES DOWN. TIME RADAR ESTIMATED.
&&
MEBSpecial weather statement, Oct 3, 6:21 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 621 PM CDT THU OCT 3 2013 WIZ047-057-040000- COLUMBIA-GREEN LAKE- 621 PM CDT THU OCT 3 2013 ...STRONG THUNDERSTORM MOVING INTO NORTHERN COLUMBIA AND SOUTHWESTERN GREEN LAKE COUNTIES... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL COLUMBIA COUNTY...MOVING EAST NORTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DALTON BY 640 PM CDT... KINGSTON BY 650 PM CDT... FRIESLAND BY 655 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:16 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 4 hr |
| Oct 3, 7:51 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge | 4 hr |
| Oct 3, 8:21 PM CDT | Tornado Warning | MKX | Dodge | 39 min |
| Oct 3, 8:55 PM CDT | Tornado Warning | MKX | Dodge | 35 min |
| Oct 3, 9:22 PM CDT | Tornado Warning | MKX | Dodge, Washington | 38 min |
| Oct 3, 9:55 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Oct 4, 12:06 PM CDT | Marine Dense Fog Advisory | MKX | 34 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.